Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking Cymbalta since few days, have uneasiness. Can I stop it?

I have been taking Cymbalta 30 mg for 5 days. I don't lke it. Want to stop today. Called prescribing doctor and she has not called back. I was going to skip today and then take tomorrow repeating for a few times... Before starting Cymbalta I weaned off Wellbutrin XL with no problems at all. Since it has only been 5 days I would think it would not be too difficult
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I hope you are feeling better with cymbalta (duloxetine). I also believe that you should be taking caution to look at the side effects of the medications. I also believe that you would benefit from the neuropathic pain if you are getting started on duloxetine. I also believe you need some time to adjust to the medication. Please wait for a while till the medications actions set in. Patience is golden.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor